Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Sugar and cardiac patient. Suffering from giddiness and vomitting sensation. What should be done?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
my father is 63 years old, he is sugar & cardiac patient , since morning he is sevearly suffering from giddiness and vomitting sensation and BP 149/97 and pulse 70, we are not in a position to understand and we are very from hospital ,,,can u please suggest what i have to do right now ..,please help
Posted Tue, 20 Nov 2012 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 2 hours later
Dear Sir,
Thanks for writing in.
I am a qualified and certified cardiologist.
I read your mail with diligence.
Please let me know the following:
1. What drugs your father is taking for high blood pressure?
2. Cervical spine x-ray lateral view report (if not done please get it done, if you
can not get it reported you can scan it and mail it to
YYYY@YYYY ). Vertebrobasilar insufficiency or postural hypo-tension
are my provisional diagnoses, however we have to rule out arrhythmia and
3. His latest blood sugar fasting or random (on what drugs) and EKG report
(do same as for x-ray).
4. In the interim, he should rest, get tablet Perinorm (Metochropropamide 10 mg)
prescribed and give it to him. Keep a watch on blood pressure and heart rate for
if there is wide fluctuation you may have emergency and no matter how far you
are from the hospital you will have to shift him to the hospital. Keep him
hydrated by giving him oral soup or sugar free juice after perinorm tablet.
Looking forward to hear from you.
Good Luck.
With best wishes.
Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor